# SDR SWIA2021081960435

- Difficulty date: July 26, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 37,643 hours, 27,477 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 333 S23r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 23R JOINT SPLICE AT FS333 HAS CORROSION     (C-CHECK RO 8/18/2021)    INSTALLED NEW SERVICEABLE STRINGER JOINT SPLICE AT FS333, STGR 23R REF. CRJ700 SRM 51-42-06-001-001-A01 AND BOMBARDIER DWG NO. SH670-32420 REV. E. LEAK CHECK GOOD. COMPLIED WITH SKYWEST TACK CARD 51-900-1002-SKY
